Opuscula Math. 34, no. 3 (2014), 609-620

Opuscula Mathematica

Signed star (k,k)-domatic number of a graph

S. M. Sheikholeslami
L. Volkmann

Abstract. Let \(G\) be a simple graph without isolated vertices with vertex set \(V(G)\) and edge set \(E(G)\) and let \(k\) be a positive integer. A function \(f:E(G)\longrightarrow \{-1, 1\}\) is said to be a signed star \(k\)-dominating function on \(G\) if \(\sum_{e\in E(v)}f(e)\ge k\) for every vertex \(v\) of \(G\), where \(E(v)=\{uv\in E(G)\mid u\in N(v)\}\). A set \(\{f_1,f_2,\ldots,f_d\}\) of signed star \(k\)-dominating functions on \(G\) with the property that \(\sum_{i=1}^df_i(e)\le k\) for each \(e\in E(G)\), is called a signed star \((k,k)\)-dominating family (of functions) on \(G\). The maximum number of functions in a signed star \((k,k)\)-dominating family on \(G\) is the signed star \((k,k)\)-domatic number of \(G\), denoted by \(d^{(k,k)}_{SS}(G)\). In this paper we study properties of the signed star \((k,k)\)-domatic number \(d_{SS}^{(k,k)}(G)\). In particular, we present bounds on \(d_{SS}^{(k,k)}(G)\), and we determine the signed \((k,k)\)-domatic number of some regular graphs. Some of our results extend these given by Atapour, Sheikholeslami, Ghameslou and Volkmann [Signed star domatic number of a graph, Discrete Appl. Math. 158 (2010), 213-218] for the signed star domatic number.

Keywords: signed star \((k,k)\)-domatic number, signed star domatic number, signed star \(k\)-dominating function, signed star dominating function, signed star \(k\)-domination number, signed star domination number, regular graphs.

Mathematics Subject Classification: 05C69.

Full text (pdf)

  • S. M. Sheikholeslami
  • Azarbaijan Shahid Madani University, Department of Mathematics, Research Group of Processing and Communication, Tabriz, I.R. Iran
  • L. Volkmann
  • RWTH-Aachen University, Lehrstuhl II für Mathematik, 52056 Aachen, Germany
  • Received: 2012-02-17.
  • Revised: 2013-02-28.
  • Accepted: 2014-01-23.
Opuscula Mathematica - cover

Cite this article as:
S. M. Sheikholeslami, L. Volkmann, Signed star (k,k)-domatic number of a graph, Opuscula Math. 34, no. 3 (2014), 609-620, http://dx.doi.org/10.7494/OpMath.2014.34.3.609

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.